Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 5, Pages 697–702 (Mi mz9954)  

This article is cited in 1 scientific paper (total in 1 paper)

Truth tabular degrees of recursively enumerable sets

S. Kallibekov

Institute of Mathematics, Siberian Branch, Academy of Sciences of the USSR

Abstract: The upper semilattice of truth tabular degrees of recursively enumerable (r.e.) sets is studied. It is shown that there exists an infinite set of pairwise tabularly incomparable truth tabular degrees higher than any tabularly incomplete r.e. truth tabular degree. A similar assertion holds also for r.e. $m$-degrees. Hence follows that a complete truth tabular degree contains an infinite antichain of r.e. $m$-degrees.

Full text: PDF file (1035 kB)

English version:
Mathematical Notes, 1973, 14:5, 958–961

Bibliographic databases:

UDC: 512
Received: 25.06.1971

Citation: S. Kallibekov, “Truth tabular degrees of recursively enumerable sets”, Mat. Zametki, 14:5 (1973), 697–702; Math. Notes, 14:5 (1973), 958–961

Citation in format AMSBIB
\Bibitem{Kal73}
\by S.~Kallibekov
\paper Truth tabular degrees of recursively enumerable sets
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 697--702
\mathnet{http://mi.mathnet.ru/mz9954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=337545}
\zmath{https://zbmath.org/?q=an:0318.02046}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 958--961
\crossref{https://doi.org/10.1007/BF01462257}


Linking options:
  • http://mi.mathnet.ru/eng/mz9954
  • http://mi.mathnet.ru/eng/mz/v14/i5/p697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Selivanov, “Predpolnye numeratsii”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 106–134  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:75
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021